# SDR DALA2024121611745

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 94,339 hours, 17,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1810 ON SVC FOUND R1 ENTRY DOOR OVERHEAD EXIT LIGHT AND 2 ISLE ILLUMICATION LIGHTS INOP. CORRECTIVE ACTION: REMOVE DAND REPLACED BATTERY M730 IAW B767-400 AMM 33-51 OPS CK GOOD. (6889022)
